# SDR 98FDEA00686

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT DURING T/O.  RETRACT GEAR AND GOT GOOD UP IND.  LOWERED GEAR AND GOT RT MAIN UNSAFE.  CK RT MAIN FOR GOOD DOWN IND WITH GEAR CRANK AND IT CK GOOD.  FIVE MIN AFTER LANDING GOT UNSAFE RT MAIN IND AGAIN WHILE IN CHOCKS, IN ALL CASES WHEN RED UNSAFE LIGHT CAME.  REMOVED AND REPLACED LANDING GEAR ASSY PER MM 32-09-121 AND RMG DOWNLOCK SENSOR PER M/M 32-61-91.  ALL CKS WERE NORM.
